Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

IMPACT FACTOR 2017: 0.695
5-year IMPACT FACTOR: 0.750

CiteScore 2017: 0.65

SCImago Journal Rank (SJR) 2017: 0.966
Source Normalized Impact per Paper (SNIP) 2017: 0.889

Mathematical Citation Quotient (MCQ) 2016: 0.75

See all formats and pricing
More options …
Volume 24, Issue 2


A construction of a universal connection

Indranil Biswas / Jacques Hurtubise
  • Department of Mathematics, McGill University, Burnside Hall, 805 Sherbrooke St. W., Montreal, Qué. H3A 2K6, Canada
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Jim Stasheff
Published Online: 2012-02-25 | DOI: https://doi.org/10.1515/form.2011.066


We give a new construction of a universal G-connection, where G is a finite dimensional Lie group.

Keywords.: Universal connection; Atiyah bundle; Lie group

About the article

Received: 2010-03-23

Revised: 2010-04-26

Published Online: 2012-02-25

Published in Print: 2012-03-01

Citation Information: Forum Mathematicum, Volume 24, Issue 2, Pages 365–378, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2011.066.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Indranil Biswas and Marco Castrillón López
Mathematische Nachrichten, 2017
Indranil Biswas
Arab Journal of Mathematical Sciences, 2017, Volume 23, Number 1, Page 32
Christian Becker
Annales Henri Poincaré, 2016, Volume 17, Number 6, Page 1529
Indranil Biswas and Vamsi P. Pingali
Geometriae Dedicata, 2015, Volume 179, Number 1, Page 279

Comments (0)

Please log in or register to comment.
Log in